Originally Posted by sighsigh
Do you have a source for your graphs, chrisis?
Even assuming they are accurate, I fail to see the value in them. I imagine that it is assumed that the cause of the immediate side effects for people who take finasterside is that they are sensitive to the massively reduced DHT levels in their bodies. Yet, at a 1/4 dosage, the reduction in DHT levels seems to remain massive (as you said yourself, there is only an ~8% decline). So why would there be any significant reduction in these immediate side effects?
The only real benefit here seems to be that the cost will be cut by 3/4.
As of yet it's not known what causes side effects. Those who have persistent ones usually still experience them after their DHT levels have returned to normal.
I think the case being made for lower doses or less frequent consumption of the pill is built on anecdotal reports of, people who feel their sides have diminished when lowering the dose et cet.
I'm not saying 1mg a day is necessarily the perfect dosage but there's definitely some science behind it...I mean if e.g. 0.5mg or taking a pill every other day was better there should be more solid evidence supporting it..
Edit: Disregard the first sentence. I believe some sides definitely can be linked to higher than tolerable estrogen levels.